# SDR ASAA0741443

- Difficulty date: February 6, 2007
- Submitted: February 7, 2007
- Operation: Air carrier
- Aircraft: N784AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 28199
- Aircraft time: 35,478 hours, 19,516 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Condition: Misrouted
- Location: Escape Slide
- Component: Escape Slide, Aircruisers
- Component part number: 61621469
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EVAC SLIDE NEW FROM STOCK INFLATION CABLE MISROUTED AT GIRT FROM MANUFACTURES OVERAHUL.  REROUTED INFLATION CABLE PRIOR TO INSTALLATION.
